# SDR IPXA2018062213929

- Difficulty date: June 9, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220533
- Condition: Cracked
- Location: Bs 1159-1179
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LONGERON 18L WAS CRACKED BETWEEN BS 1159 - 1179.  REMOVED, FABRICATED, AND REPLACED THE LONGERON IAW DWG AEA0220, AND SRM 51-33-01.
